RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 2, Pages 115–130 (Mi msb2919)  

This article is cited in 3 scientific papers (total in 3 papers)

Semimultiplicative moments of factors in Wiener–Hopf matrix factorization

M. S. Sgibnev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Conditions ensuring that the factors of the Wiener–Hopf matrix factorization have finite semimultiplicative moments are described.
Bibliography: 10 titles.

DOI: https://doi.org/10.4213/sm2919

Full text: PDF file (543 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:2, 277–290

Bibliographic databases:

UDC: 517.982.37+519.213.2
MSC: Primary 47A68; Secondary 60K05, 60J05
Received: 14.08.2006 and 15.11.2007

Citation: M. S. Sgibnev, “Semimultiplicative moments of factors in Wiener–Hopf matrix factorization”, Mat. Sb., 199:2 (2008), 115–130; Sb. Math., 199:2 (2008), 277–290

Citation in format AMSBIB
\Bibitem{Sgi08}
\by M.~S.~Sgibnev
\paper Semimultiplicative moments of factors in Wiener--Hopf matrix factorization
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 2
\pages 115--130
\mathnet{http://mi.mathnet.ru/msb2919}
\crossref{https://doi.org/10.4213/sm2919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2402201}
\zmath{https://zbmath.org/?q=an:1165.47017}
\elib{https://elibrary.ru/item.asp?id=20359306}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 2
\pages 277--290
\crossref{https://doi.org/10.1070/SM2008v199n02ABEH003919}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255696300012}
\elib{https://elibrary.ru/item.asp?id=13778043}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449094110}


Linking options:
  • http://mi.mathnet.ru/eng/msb2919
  • https://doi.org/10.4213/sm2919
  • http://mi.mathnet.ru/eng/msb/v199/i2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sgibnev M.S., “Wiener-Hopf Equation Whose Kernel Is a Probability Distribution”, Differ. Equ., 53:9 (2017), 1174–1196  crossref  mathscinet  zmath  isi  scopus
    2. M. S. Sgibnev, “On the inhomogeneous conservative Wiener–Hopf equation”, Siberian Math. J., 58:6 (2017), 1090–1103  mathnet  crossref  crossref  isi  elib
    3. M. S. Sgibnev, “Diskretnoe uravnenie Vinera–Khopfa s polumultiplikativnoi asimptotikoi resheniya”, Sib. elektron. matem. izv., 16 (2019), 1600–1611  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:279
    Full text:154
    References:56
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020